MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO LEG WRAP BLKT ASSY CLIK TITE; SYSTEM, THERMAL REGULATING

STRYKER MEDICAL-KALAMAZOO LEG WRAP BLKT ASSY CLIK TITE; SYSTEM, THERMAL REGULATING
Catalog Number 8001061540
Health Effect - Clinical Codes Burn, Thermal (2530); Partial thickness (Second Degree) Burn (2694)
Date of Event 05/01/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was alleged that a patient developed blisters on their back.The customer alleges that the patient required wound care consult and was treated.It was reported that the patient was post cardiac arrest and on the targeted temperature management protocol.
 
Additional Manufacturer Narrative
It was reported by the user facility that this complaint was documented "around christmas 2018." it was reported that a male patient had been using the wrap during a targeted temperature management protocol following cardiac arrest and developed blisters on his back.Allegedly the patient had required a woc consult and was treated.No further information was provided regarding the treatment, therapy specifications, duration, patient condition, or other potential contributing factors.In response,attempts were made to gather further information regarding this alleged issue, however, the customer did not respond to these attempts.Device not returned.
 
Event or Problem Description

Brand Name
LEG WRAP BLKT ASSY CLIK TITE
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key8675272
Report Number0001831750-2019-00582
Device Sequence Number2510794
Product Code DWJ
UDI-Device Identifier07613327175073
UDI-Public07613327175073
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number8001061540
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/10/2019
Supplement Date Received by Manufacturer05/10/2019
Initial Report FDA Received Date06/06/2019
Supplement Report FDA Received Date09/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1